# SDR HEEA967207

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92MT
- Make and model: Bell 206L-3
- Aircraft serial: 51175
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 069102505
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVER SENSITIVITY BAD AND CONSTANT SQUELCH.
